# SDR AALA202407107510

- Difficulty date: June 16, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,566 hours, 28,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940121
- Condition: Corroded
- Location: Bs 887 L/Rbl 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT TEE ASSEMBLY AT STA 887, BETWEEN LBL 16 AND RBL 16. REPLACED TEE ASSEMBLY PER AARD 51-00-05-01.
